Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Bounded eigenfunctions
and absolutely continuous spectra
for one-dimensional Schrödinger operators


Author: Barry Simon
Journal: Proc. Amer. Math. Soc. 124 (1996), 3361-3369
MSC (1991): Primary 34L40
MathSciNet review: 1350963
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We provide a short proof of that case of the Gilbert-Pearson theorem that is most often used: That all eigenfunctions bounded implies purely a.c. spectrum. Two appendices illuminate Weidmann's result that potentials of bounded variation have strictly a.c. spectrum on a half-axis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34L40

Retrieve articles in all journals with MSC (1991): 34L40


Additional Information

Barry Simon
Affiliation: Division of Physics, Mathematics, and Astronomy, California Institute of Technology, 253-37, Pasadena, California 91125
Email: bsimon@caltech.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-96-03599-X
PII: S 0002-9939(96)03599-X
Received by editor(s): April 3, 1995
Received by editor(s) in revised form: April 24, 1995
Additional Notes: This material is based upon work supported by the National Science Foundation under Grant No. DMS-9401491. The Government has certain rights in this material.
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 Barry Simon